Show simple item record

contributor authorWang, Haoyu
contributor authorZhao, Guowei
contributor authorHuang, Hai
date accessioned2017-05-09T01:16:46Z
date available2017-05-09T01:16:46Z
date issued2015
identifier issn0022-0434
identifier otherds_137_11_111004.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/157627
description abstractThis paper proposes a planning method of the theoretically fastest slew path, and correspondingly, an analytical openloop control law for the minimumtime eigenaxis rotation of spacecraft with three reaction wheels. The path planning and the control law are based on the angular momentum conservation of the spacecraft system. Then, a control scheme is also proposed to correct the maneuver error caused by model uncertainties. The control law and control scheme are verified in numerical simulation cases. The results show that the control law would realize the fastest slew path for an eigenaxis rotation, and the control scheme is feasible in shortening the slew time.
publisherThe American Society of Mechanical Engineers (ASME)
titleMinimum Time Eigenaxis Rotation Maneuvers for a Spacecraft With Three Axis Reaction Wheels
typeJournal Paper
journal volume137
journal issue11
journal titleJournal of Dynamic Systems, Measurement, and Control
identifier doi10.1115/1.4030912
journal fristpage111004
journal lastpage111004
identifier eissn1528-9028
treeJournal of Dynamic Systems, Measurement, and Control:;2015:;volume( 137 ):;issue: 011
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record